| Model Number |
CC60WF |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that, during an intraocular lens (iol) implantation surgery, the lens was defective, stuck/jammed in cartridge.The procedure was completed using unspecified backup lens.Additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).